# SDR 99ZZZM57

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL THE DITCHING PAN AT BS 1183 LBL 55-LBL 65 OUTBOARD WAS FOUND CRACKED.  REMOVED CRACKED PAN.  FABRICATED AND INSTALLED REPAIR PAN IAW B727 SRM 51-40-02, 51-30-2, 51-10-02 AND MM 51-20-11.  (M)
